Alert archive / New York / Wind Advisories in 2020

Wind Advisory 8, NWS Buffalo, NY

April 29, 20204 counties in New York

NWS Buffalo, NY issued this wind advisory at Apr 29, 2020, 3:43 AM EDT for 4 counties in New York. It took effect at Apr 29, 2020, 5:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2020, 3:43 AM EDT (07:43 UTC)
In effect from
Apr 29, 2020, 5:00 PM EDT
Expired
Apr 30, 2020, 9:28 PM EDT
In force
28 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY, Jefferson County, NY, Lewis County, NY

The radar

The Buffalo radar (KBUF), 111 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2020-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2020-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

128 
WWUS71 KBUF 290743
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
343 AM EDT Wed Apr 29 2020

NYZ007-008-291545-
/O.NEW.KBUF.WI.Y.0008.200429T2200Z-200501T0300Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
343 AM EDT Wed Apr 29 2020

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 PM EDT
THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson and Lewis counties.

* WHEN...From 6 PM this evening to 11 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
9 follow-up statements
173 
WWUS71 KBUF 291045
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
645 AM EDT Wed Apr 29 2020

NYZ007-008-291900-
/O.CON.KBUF.WI.Y.0008.200429T2200Z-200501T0300Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
645 AM EDT Wed Apr 29 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
11 PM EDT THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson and Lewis counties.

* WHEN...From 6 PM this evening to 11 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
184 
WWUS71 KBUF 291439
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1039 AM EDT Wed Apr 29 2020

NYZ019-085-300000-
/O.EXB.KBUF.WI.Y.0008.200429T2100Z-200430T1000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
1039 AM EDT Wed Apr 29 2020

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM EDT
THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...From 5 PM this afternoon to 6 AM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-008-300000-
/O.CON.KBUF.WI.Y.0008.200429T2200Z-200501T0300Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
1039 AM EDT Wed Apr 29 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
11 PM EDT THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson and Lewis counties.

* WHEN...From 6 PM this evening to 11 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Apffel
154 
WWUS71 KBUF 292300
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
700 PM EDT Wed Apr 29 2020

NYZ007-008-300900-
/O.CON.KBUF.WI.Y.0008.000000T0000Z-200501T0300Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
700 PM EDT Wed Apr 29 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Jefferson and Lewis counties.

* WHEN...Until 11 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ019-085-300900-
/O.CON.KBUF.WI.Y.0008.000000T0000Z-200430T1000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
700 PM EDT Wed Apr 29 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
JLA
843 
WWUS71 KBUF 300552
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
152 AM EDT Thu Apr 30 2020

NYZ007-008-301400-
/O.CON.KBUF.WI.Y.0008.000000T0000Z-200501T0300Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
152 AM EDT Thu Apr 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THURSDAY  
EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Jefferson and Lewis counties.

* WHEN...Until 11 PM EDT Thursday evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ019-085-301000-
/O.CON.KBUF.WI.Y.0008.000000T0000Z-200430T1000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
152 AM EDT Thu Apr 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
599 
WWUS71 KBUF 300811
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
411 AM EDT Thu Apr 30 2020

NYZ019-085-300915-
/O.CAN.KBUF.WI.Y.0008.000000T0000Z-200430T1000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
411 AM EDT Thu Apr 30 2020

...WIND ADVISORY IS CANCELLED...

$$

NYZ007-008-301615-
/O.CON.KBUF.WI.Y.0008.000000T0000Z-200501T0300Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
411 AM EDT Thu Apr 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Jefferson and Lewis counties.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
652 
WWUS71 KBUF 301053
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
653 AM EDT Thu Apr 30 2020

NYZ007-008-301900-
/O.CON.KBUF.WI.Y.0008.000000T0000Z-200501T0300Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
653 AM EDT Thu Apr 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Jefferson and Lewis counties.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
455 
WWUS71 KBUF 301419
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1019 AM EDT Thu Apr 30 2020

NYZ007-008-302230-
/O.CON.KBUF.WI.Y.0008.000000T0000Z-200501T0300Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
1019 AM EDT Thu Apr 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Jefferson and Lewis counties.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
918 
WWUS71 KBUF 301836
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
236 PM EDT Thu Apr 30 2020

NYZ007-008-010300-
/O.CON.KBUF.WI.Y.0008.000000T0000Z-200501T0300Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
236 PM EDT Thu Apr 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Jefferson and Lewis counties.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Apffel
085 
WWUS71 KBUF 010128
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
928 PM EDT Thu Apr 30 2020

NYZ007-008-010230-
/O.CAN.KBUF.WI.Y.0008.000000T0000Z-200501T0300Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
928 PM EDT Thu Apr 30 2020

...WIND ADVISORY IS CANCELLED...

$$

JLA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:42 AM EDT, 1 minute earlier.

Area forecast discussion, Apr 29, 3:42 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Buffalo NY
342 AM EDT Wed Apr 29 2020

.SYNOPSIS...
A warm front will usher in a notably milder airmass along with some
gusty winds today...while a few spots over the far western counties
will pick up a shower. A large storm system stalled over Lower
Michigan through Thursday will slowly cross our region Thursday
night and Friday while generating fairly widespread showers and
possibly some thunderstorms in the process.

&&

.NEAR TERM /THROUGH TONIGHT/...
A deepening storm system over Lower Michigan will push a warm front
through our region today. This will usher in a noticeably milder
airmass along with winds that could gust over 40 mph...especially over
the higher terrain. While most areas will stay rain free...there will
be the chance for some showers over the far western counties. Will
maintain max temps that are higher than most guidance packages.

The systems will occlude over Lower Michigan tonight. While some areas
could pick up a shower...main concern tonight will be strong wind
gusts. Winds could gust over 45 mph in the downslope areas near the
Chautauqua ridge and especially on the northern slopes of the Tug. Very
gusty in the Black River valley too where funnelling of southeast winds
will take place. Wind advisory in effect tonight for Jefferson and
Lewis counties.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
A very active period will set in for Thursday through Friday. A
strong cutoff low will move slowly from lower Michigan Thursday to
the Mid Atlantic by late Friday, partially phasing with an
additional mid level shortwave moving across northern Ontario and
Quebec. At the surface, a consolidated low over lower Michigan
Thursday evening will elongate with time, allowing several low
centers to linger through early Friday from Michigan to Quebec. Once
the large scale synoptic forcing reaches the east coast, secondary
coastal cyclogenesis will take over as the primary surface low on
Friday, moving from near the Delmarva in the morning to the Hudson
Valley by Friday evening. Deep southerly flow ahead of the system
will capture a plume of Gulf of Mexico moisture, with PWAT rising to
1-1.25". These values are not excessive for the end of April, but in
the presence of strong, slow moving synoptic scale forcing they do
raise some concern.

Looking at the details, Thursday morning an occluding front will
move into Western NY, and then advance very slowly eastward towards
the Genesee Valley early Thursday afternoon before finally reaching
the eastern Lake Ontario region Thursday evening. The 00Z model
consensus continues to trend slightly slower than previous model
guidance, suggesting that eastern portions of the CWA may not see
significant rainfall until late Thursday. A belt of strong southerly
flow just off the surface will enhance moisture transport and
convergence along the slowly advancing boundary. Synoptic scale
forcing will increase with the approach of the mid level cutoff low
in a strongly diffluent mid/upper level flow pattern. This will
produce periods of rain Thursday and Thursday night, with the area
of heaviest, most concentrated rain starting in Western NY early
Thursday, and ending up in the eastern Lake Ontario region Thursday
night. Forecast instability is not impressive, but may be sufficient
to support a few rumbles of thunder in the heavier rain bands.

The overall pattern is supportive of the potential for heavy
rainfall, mainly from the upper Genesee and Allegheny River basins
through the western Finger Lakes, to points southeast and east of
Lake Ontario. Rainfall amounts in these areas may exceed 1 inch from
this system, and localized 2+ inch amounts are plausible if a
band of heavy rain or thunder trains. The greatest flooding risk
continues to focus south and east of our area, but there remains a
low chance of excessive rain and flooding in the southeast and
eastern portions of our area.

In addition to rain, gusty winds will continue Thursday, especially
across eastern portions of the area. An impressive 65+ knot
southerly low level jet will progress slowly east across Central NY.
The strongest winds are fairly high, with the core of the low level
jet centered just below 850MB. Nonetheless, winds are strong enough
down to near the terrain barriers to raise concern for
topographically forced wind gusts. Model guidance suggests a low
level inversion will remain in place east of Lake Ontario Thursday.
The resulting stability structure in the low levels will promote
downslope winds to the lee of the Tug Hill Plateau and western
Adirondacks, with some channeling down the Black River Valley as
well. Wind gusts of 50-55 mph appear likely on the north and
northwest facing slopes of the Tug Hill and western foothills of the
Adirondacks. A Wind Advisory is in effect for Jefferson and Lewis
counties through Thursday evening.

The risk for heavy rain will diminish east of Lake Ontario by late
Thursday night as the occluded front moves off into eastern NY and
weakens. While the heavy rain potential will end, frequent showers
and light rain will continue Friday and Friday night as the nearly
vertically stacked system moves very slowly off the east coast,
keeping the eastern Great Lakes in moist, cyclonic flow.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Low pressure will finally exit into the Canadian Maritimes Saturday,
with a weak ridge of high pressure surface and aloft building into
the eastern Great Lakes. This will bring a much needed return to dry
weather, with high temperatures not far from average.

By Sunday, the next shortwave will be digging across the upper Great
Lakes. It will then move over the lower Great Lakes Sunday night and
Monday, before moving across New England Monday night and off the
New England coast by Tuesday. At the surface, low pressure will
track south of James Bay into Southern Quebec on Sunday, while
dragging its' attendant cold front into the central Great Lakes. A
secondary wave of low pressure may develop across the Ohio Valley
along the front as additional shortwave energy moves into the
longwave trough. This will bring an increasing chance for a few
light  showers as the day progresses Sunday, especially across the
western half of the forecast area. Temperatures will reach a
relative peak again Sunday as a brief bubble of warming ahead of the
front moves into the eastern Great Lakes. Highs will reach well into
the 60s away from the lakeshores.

The cold front will then cross the region Sunday night, allowing the
chances for showers to continue. Yet another much cooler airmass
will then move back into the region Monday through the middle of
next week. Lingering wraparound moisture within a cool cyclonic flow
aloft will keep at least the risk for some scattered showers going
across the area through Monday, with some wet flakes possibly mixing
in across the higher terrain Monday night. As was eluded to above,
temperatures will again trend well below normal, with highs
struggling to reach 50F at lower elevations Tuesday, with low to mid
40s for higher terrain.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
While VFR conditions will be in place through this TAF period...
strengthening winds could pose a problem. Wind gusts of 35-40 knots
will be found across most of the region later today and tonight. There
will also be a 60-65kt low level jet move through tonight...and this
will pose the risk for some low level wind shear.

Outlook...

Thursday through Friday...Areas of IFR/MVFR with occasional showers.
Saturday...Mainly VFR.
Sunday...VFR/MVFR. A chance of showers.

&&

.MARINE...
A storm system deepening over Lower Michigan will promote freshening
winds throughout the Lower Great Lakes. Fresh southeasterlies will be
in place by early afternoon. Fortunately...this will direct the highest
waves and choppiest conditions into Canadian waters.

The flow will become a little more southerly tonight with somewhat
stronger winds on the eastern third of Lake Ontario. Will thus maintain
current SCAs from Sodus Bay to the St Lawrence.

As a very slow moving storm system starts to make its way across the
Lower Great Lakes on Thursday...the gradient will weaken on Lake Erie
and over the west half of Lk Ontario. Fresh to strong southeasterlies
will remain in place though for the east end of Lk Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory from 6 PM this evening to 11 PM EDT Thursday for
     NYZ007-008.
MARINE...Small Craft Advisory from 8 PM this evening to 2 PM EDT
         Thursday for LOZ045.
         Small Craft Advisory from 8 PM this evening to 11 AM EDT
         Thursday for LOZ044.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...Hitchcock
LONG TERM...Hitchcock/JM
AVIATION...RSH
MARINE...RSH
Hazardous weather outlook, Apr 28, 4:51 AM EDT, 22 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
451 AM EDT Tue Apr 28 2020

NYZ001-002-010-011-290900-
Niagara-Orleans-Northern Erie-Genesee-
451 AM EDT Tue Apr 28 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012>014-019>021-085-290900-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
451 AM EDT Tue Apr 28 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

It will be windy on Wednesday, with gusts of 40 mph or greater
possible. Also, a soaking rain is expected Wednesday night through
Thursday night with storm totals up to 2 inches possible. There is a
small risk that this will cause minor river and lowland flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>006-290900-
Monroe-Wayne-Northern Cayuga-Oswego-
451 AM EDT Tue Apr 28 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

It will be windy on Wednesday into Wednesday evening, with gusts of
40 mph or higher possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-290900-
Jefferson-Lewis-
451 AM EDT Tue Apr 28 2020

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

It will be windy on Wednesday through Thursday morning, with
advisory level gusts of 45 mph or higher possible. Also, a soaking rain
is expected Wednesday night through Thursday night with storm totals
up to 2 inches possible. There is a small risk that this will cause
minor river and lowland flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-290900-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
451 AM EDT Tue Apr 28 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Wind Advisories in New York, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.